Hereditary radical classes of linearly ordered groups

Mária Jakubíková

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 2, page 199-207
  • ISSN: 0528-2195

How to cite

top

Jakubíková, Mária. "Hereditary radical classes of linearly ordered groups." Časopis pro pěstování matematiky 108.2 (1983): 199-207. <http://eudml.org/doc/19238>.

@article{Jakubíková1983,
author = {Jakubíková, Mária},
journal = {Časopis pro pěstování matematiky},
keywords = {radical classes of linearly ordered groups; convex subgroups; complete lattice; atoms; prime intervals},
language = {eng},
number = {2},
pages = {199-207},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Hereditary radical classes of linearly ordered groups},
url = {http://eudml.org/doc/19238},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Jakubíková, Mária
TI - Hereditary radical classes of linearly ordered groups
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 2
SP - 199
EP - 207
LA - eng
KW - radical classes of linearly ordered groups; convex subgroups; complete lattice; atoms; prime intervals
UR - http://eudml.org/doc/19238
ER -

References

top
  1. C. G. Chehata R. Wiegandt, Radical theory for fully ordered groups, Rév. Аnal. Numér. Théor. Аpprox. 20 (43), 1979, 143-157. (1979) Zbl0409.06008MR0530451
  2. J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Mathematica, Vol. 21, Аcademic Press, London-New York, 1977, 451-477. (1977) Zbl0368.06013MR0491397
  3. J. Jakubík, On the lattice of radical classes of linearly ordered groups, Studia Sci. Math. Hungar. (to appear). Zbl0465.06012MR0703644
  4. J. Jakubík, On the lattice of semisimple classes of linearly ordered groups, Čas. Pěst. Mat. (submitted). Zbl0524.06027
  5. J. Jakubík, On radical classes of abelian linearly ordered groups, (submitted). Zbl0579.20034
  6. G. Pringerová, Covering condition in the lattice of radical classes of linearly ordered groups, Math. Slovaca (submitted). Zbl0519.06015MR0720506
  7. G. Pringerová, On semisimple classes of abelian linearly ordered groups, Časopis Pěst. Mat. (submitted). Zbl0516.06013MR0694139
  8. J. Martinez, Torsion theory for lattice ordered groups, I, Czech. Math. Ј. 25, 1975, 284-299. (1975) Zbl0321.06020MR0389705

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.